# SDR AALA202012149029

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 80,451 hours, 9,800 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Switch
- Condition: Out Of Position
- Location: Alert
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AT FL390, 3 HOURS INTO FLIGHT, RECEIVED EICAS MESSAGE WINDOW FLT DECK L.  VERIFIED WINDOW WAS CLOSED AND LOCKED AT ALL TIMES.  ADJUSTED FLIGHT DECK LT ALERT SWITCH, IAW AMM 56-11-03.  OPERATIONS CHECK GOOD.
